MathSciNet Relay Station
MathSciNet bibliographic data
MR2598285 (2011a:93023) 93B05 (93E03)
Sakthivel, Rathinasamy Controllability of nonlinear impulsive Ito type stochastic systems. Int. J. Appl. Math. Comput. Sci. 19 (2009), no. 4, 589–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement